# SDR ASAA2023052943392

- Difficulty date: May 29, 2023
- Submitted: June 2, 2023
- Operation: Air carrier
- Aircraft: N929AK
- Make and model: Boeing 737-9
- Aircraft serial: 43322
- Aircraft time: 5,333 hours, 1,550 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING ASA ASA T/C 05-020-01 FOUND SMT ENG EEC C2 FAULT CODE 731 451 51 CORRELATED MAINTENANCE MESSAGE 73-41420 ON LEG-1. DPC-1 HAS NO EEC CHANNEL-B INPUT ON ARINC-429 DETECTED BY ENG:1 EEC. GROUNDED - YES.  CW B737-9 IFIM G73-20-00-810-809. FAULT NOT ACTIVE. ONE OCCURRENCE AT TIME OF PLT LEG 31.
